Skoči na glavni sadržaj

Mathematical Communications , Vol. 26 No. 2, 2021.

  • Datum izdavanja: 26.08.2021.
  • Objavljen na Hrčku: 09.02.2022.

Sadržaj

Puni tekst

On Bakhvalov-type meshes for a linear convection-diffusion problem in 2D (str. 121-130)

Thai Anh Nhan, Vinh Quang Mai
Izvorni znanstveni članak


Weak convergence to a class of two-parameter Gaussian processes from a Lévy sheet (str. 131-150)

Xavier Bardina Simorra, Carles Rovira Escofet
Izvorni znanstveni članak


Cyclic abelian varieties over finite fields in ordinary isogeny classes (str. 151-158)

Alejandro José Giangreco
Izvorni znanstveni članak


Designs and binary codes from maximal subgroups and conjugacy classes of \({\rm M}_{11}\) (str. 159-175)

Gareth Amery, Stuart Gomani, Bernardo Gabriel Rodrigues
Izvorni znanstveni članak


An alternating positive semidefinite splitting preconditioner for the three-by-three block saddle point problems (str. 177-195)

Davod Khojasteh Salkuyeh, Hamed Aslani, Zhao-Zheng Liang
Izvorni znanstveni članak


A hybrid functions method for solving linear and non-linear systems of ordinary differential equations (str. 197-213)

Mohammadreza Doostdar, Alireza Vahidi, Tayebeh Damercheli, Esmail Babolian
Izvorni znanstveni članak


More Fibonacci-Bernoulli relations with and without balancing polynomials (str. 215-226)

Robert Frontczak, Taras Goy
Izvorni znanstveni članak


Parabolically induced Banach space representation of p-adic groups (str. 227-237)

Chathurika Umayangani Athapattu
Izvorni znanstveni članak


Disjoint Convolution Sums of Stirling Numbers (str. 239-251)

Wenchang Chu
Izvorni znanstveni članak


Hermite spatial variations for the solution to the stochastic heat equation (str. 253-270)

Héctor Araya, Johanna Garzón, Nicolás Moreno, Francisco Plaza
Izvorni znanstveni članak


Posjeta: 5.592 *